Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
07/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with a keloid at the chest incision site and loose ipg causing pain in the pocket.Physician brought the patient into the or and created a new pocket and closed.